ClinVar Miner

Submissions for variant NM_000251.2(MSH2):c.1156G>A (p.Asp386Asn) (rs1419725521)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001219957 SCV001391925 uncertain significance Hereditary nonpolyposis colon cancer 2019-05-24 criteria provided, single submitter clinical testing This sequence change replaces aspartic acid with asparagine at codon 386 of the MSH2 protein (p.Asp386Asn). The aspartic acid residue is highly conserved and there is a small physicochemical difference between aspartic acid and asparagine. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with MSH2-related conditions. ClinVar contains an entry for this variant (Variation ID: 620607). Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Probably Damaging"; Align-GVGD: "Class C15"). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
Clinical Genomics Lab,St. Jude Children's Research Hospital RCV000761062 SCV000890977 uncertain significance Acute myeloid leukemia 2016-09-06 no assertion criteria provided clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.